Weighted Orlicz estimates for general nonlinear parabolic equations over nonsmooth domains

Sun Sig Byun, Seungjin Ryu

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


We introduce a parabolic analogue of Muckenhoupt weights to study optimal weighted regularity in Orlicz spaces for a general nonlinear parabolic problem of p-Laplacian-type in divergence form over a nonsmooth domain. Assuming that the nonlinearity is measurable with respect to the time variable and has a small bounded mean oscillation (BMO) with respect to the spatial variables, that the lateral boundary of the parabolic cylinder is δ-Reifenberg flat and that the associated weight belongs to a suitable parabolic Muckenhoupt class, we obtain a global gradient estimate for such a nonlinear parabolic problem by essentially proving that the gradient of the weak solution is as globally integrable as the nonhomogeneous term in the weighted Orlicz space. Our results extend the existing regularity estimates in Lebesgue spaces to weighted Orlicz spaces.

Original languageEnglish
Pages (from-to)4103-4121
Number of pages19
JournalJournal of Functional Analysis
Issue number10
StatePublished - 15 May 2017


  • Calderón–Zygmund type estimate
  • Nonlinear parabolic problem
  • Parabolic Muckenhoupt weight
  • Weighted Orlicz space


Dive into the research topics of 'Weighted Orlicz estimates for general nonlinear parabolic equations over nonsmooth domains'. Together they form a unique fingerprint.

Cite this